# SDR AALA991474

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- H-FITTING SUPPORT BOX AFT STRUCTURE CRACKED AT FASTENER HOLE (RIGHT MAIN GEAR WELL).  REPLACED BOX STA 913 WEB WITH NEW PART.  TST: 73,027 HOURS. CYCLES:  48,643.  (X)
